# SDR FDEA201003100769

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 50,833 hours, 31,007 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RETRACTED GEAR AND RT GEAR DOWN AND RT GEAR UNSAFE LIGHTS REMAINED ILLUMINATED.  COMPLETED RED TABS TO NO AVAIL.  PERFORMED VISUAL INSP OF THE RT MLG, NO GEAR  PIN INSTALLED, NO OBVIOUS DEFECTS NOTED. DEBRIEFED  CREW, GEAR DOOR INDICATION WAS CORRECT FOR GEAR HANDLE POSITION, THEY STATED THAT IT ACTED AS IF THE  RT GEAR WAS PINNED. INSP CONFIRMED IT WAS NOT.
